# SDR SIMA200726001

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 12,813 hours, 12,563 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 01083450
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR INOP IN FLIGHT DUE TO WEATHER EN ROUTE DISPATCH AND CREW ELECTED TO RETURN TO DFW.  REMOVED AND REPLACED WEATHER RT UNIT, OPS CHK GOOD IAW EMB AMM 34-42-00.  AIRCRAFT RETURNED TO SERVICE.
